RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 11, Number 12  


Ordinary Differential Equations
Periodic solutions under steadily acting perturbations
V. V. Amel'kin, I. V. Gaishun, N. N. Ladis
2115
The two-point boundary value problem
N. A. Bobylev
2121
The “most economical” motion of a segment in the plane
A. B. Gourevitch
2134
The canonical forms of linear functional-differential equations
L. F. Rakhmatullina
2143
The nonlocal generation of limit cycles from a loop of the separatrix of an equation for which the degree of structural instability of the corresponding dynamical system is greater than one
I. G. Rozet, V. V. Filinych
2154
The uniqueness of the solution of a two-point difference boundary value problem
G. S. Tabidze
2162
Conditions for a center for equations $y'=(Q_1+Q_n)/(P_1+P_n)$
L. A. Cherkas
2177
The Hamilton–Jacobi method, and the problem of integrating ordinary differential equations
M. A. Chuev
2183
Sufficient conditions for the solvability of a certain nonlinear boundary value problem on the half-axis
G. V. Sherbina
2189

Partial Differential Equations
The correctness of the Cauchy problem for certain partial differential equations with shifted argument
S. Zh. Azamatov
2196
The stabilization of the solution of the Cauchy problem for parabolic equations with coefficients that are almost periodic in the space variables
L. A. Bagirov, M. A. Shubin
2205
The uniqueness of the solution of the Goursat problem for a quasilinear hyperbolic system
M. P. Grigolia
2210
Expansion in the eigenfunctions of the second boundary value problem of elasticity theory, and the substantiation of Fourier's method
M. Ismatov
2220
The Noetherianness of differential operators in $R^n$
V. I. Feigin
2231
The stability of the solution of the Cauchy problem for a parabolic equation
N. P. Shishko
2236

Finite difference equations. Numerical methods
The solution by the regularization method of operator equations of the first kind with accretive operators in a Banach space
Ya. I. Al'ber
2242
The convergence of the collocation method in an eigenvalue problem
È. B. Karpilovskaya
2249
Grid approximation of solutions of degenerate equations belonging to a weight space
T. O. Shaposhnikova
2261

Short Communications
Theory of numerical integration of differential equations
V. I. Zubov
2269
The stability of an invariant set for difference equations
V. P. Kuznetsov
2271
Boundary value problems for equations of mixed type with characteristics that cross the line of degeneracy twice. II
A. G. Kuz'min
2273
A certain dense set in the space of smooth dynamical systems
V. M. Millionshchikov
2276
On the question of equivalent transformations of linear inhomogeneous difference equations with constant coefficients
V. A. Nikol'skii
2278
The movable essentially singular points of a first order differential equation
V. P. Pisarenok, A. I. Yablonskii
2281
The solvability of a certain integral equation with an initial condition
A. M. Sedletskii
2283
Estimation of the multiplicity of the spectrum of a selfadjoint differential operator
V. I. Filippenko
2286
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020